MAUDE Adverse Event Report: CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CONMED; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AES-90SN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of (b)(4).Per the instructions for use, the user is advised to examine all accessories and connections to the generator before use.Ensure all accessories are properly and securely connected and function as intended.Improper connection may result in arcing, sparking, or malfunction of the device, any of which can result in an unintended surgical effect, injury, or equipment damage.Do not use the probe for mechanical displacement of tissue, damage to the probe may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that the aes-90sn arthroscopic energy 90° probe with suction, 13 cm, device was being used on (b)(6) 2026 during a shoulder arthroscopy procedure when it was reported ¿tip of aes-90 broke off during shoulder arthroscopy, used arthroscopic grabber to retrieve tip.¿.The procedure was completed with the same alternate device and a 5-minute delay.The current status of the patient was reported as ¿fine¿.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24303926
Report Number1320894-2026-00030
Device Sequence Number9471106
Product Code GEI
UDI-Device Identifier10653405006473
UDI-Public(01)10653405006473(17)301109(10)202511101
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K153499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAES-90SN
Device Lot Number202511101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic